# SDR SIMA2011300001

- Difficulty date: October 24, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 31,844 hours, 26,662 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487190M390293122
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY FLOOR LIGHTING STRIP 3RD FROM FRONT AT SEAT 6A INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED NEW CONNECTORS TO NR 3 EMERGENCY FLOOR STRIP IAW EMB WM 20-21-00 TASK F. 5.  THE OPERATIONAL CHECK WAS GOOD IAW W/C 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
